Recensioni.
Bollettino dell'Unione Matematica Italiana (1965)
- Volume: 20, Issue: 1, page 135-144
- ISSN: 0392-4041
Access Full Article
topHow to cite
topUMI. "Recensioni.." Bollettino dell'Unione Matematica Italiana 20.1 (1965): 135-144. <http://eudml.org/doc/196228>.
@article{UMI1965,
author = {UMI},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {3},
number = {1},
pages = {135-144},
publisher = {Zanichelli},
title = {Recensioni.},
url = {http://eudml.org/doc/196228},
volume = {20},
year = {1965},
}
TY - JOUR
AU - UMI
TI - Recensioni.
JO - Bollettino dell'Unione Matematica Italiana
DA - 1965/3//
PB - Zanichelli
VL - 20
IS - 1
SP - 135
EP - 144
LA - ita
UR - http://eudml.org/doc/196228
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.